Alert archive / Texas / High Wind Warnings in 2008

High Wind Warning 1, NWS Fort Worth, TX

January 29, 200817 counties in Texas

NWS Fort Worth, TX issued this high wind warning at Jan 29, 2008, 12:22 PM CST for 17 counties in Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 29, 2008, 12:22 PM CST (18:22 UTC)
Expired
Jan 29, 2008, 6:00 PM CST
In force
6 hr
Issued by
NWS Fort Worth, TX

Counties Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Fannin County, TX, Grayson County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Lamar County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 1:00 PM CSTWILDFIRE1 Nw Benbrook, TXSTAR-TELEGRAPH REPORTS 2000 ACRE WILDFIRE NORTHWEST OF BENBROOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 291822 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1222 PM CST TUE JAN 29 2008

TXZ092>095-102>107-117>123-300000-
/O.UPG.KFWD.WI.Y.0004.000000T0000Z-080130T0000Z/
/O.NEW.KFWD.HW.W.0001.080129T1822Z-080130T0000Z/
COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...
FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE...
COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI
1222 PM CST TUE JAN 29 2008

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

STRONG WEST AND NORTHWEST WINDS WILL CONTINUE THROUGH THE
AFTERNOON HOURS. SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WILL
CONTINUE WITH GUSTS NEAR 60 MPH POSSIBLE THROUGH LATE AFTERNOON.
SOME MINOR DAMAGE TO UNSECURED ROOFS AND FENCES WILL BE POSSIBLE
THROUGH THE AFTERNOON. IN ADDITION...BLOWING DUST AND SMOKE WILL
REDUCE VISIBILITIES TO 3 TO 5 MILES AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY
SHELTER AWAY FROM WINDOWS UNTIL WINDS SUBSIDE.

$$

TXZ091-100-101-115-116-129>135-141>148-156>162-174-175-300000-
/O.CON.KFWD.WI.Y.0004.000000T0000Z-080130T0000Z/
MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-
HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-
FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY...
JACKSBORO...BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1222 PM CST TUE JAN 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

STRONG WEST AND NORTHWEST WINDS WILL CONTINUE THROUGH THE
AFTERNOON HOURS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WILL
CONTINUE WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE THROUGH LATE
AFTERNOON. IN ADDITION...SOME BLOWING DUST MAY REDUCE VISIBILITIES
TO AROUND 3 TO 5 MILES DURING THE AFTERNOON. THE STRONG WINDS WILL
DIMINISH QUICKLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

DUNN
2 follow-up statements
000 
WWUS74 KFWD 292126 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CST TUE JAN 29 2008

TXZ092>095-102>107-117>123-300000-
/O.CON.KFWD.HW.W.0001.000000T0000Z-080130T0000Z/
COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...
FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE...
COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI
326 PM CST TUE JAN 29 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

STRONG NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING. SUSTAINED
WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH GUSTS NEAR 45 MPH
POSSIBLE THROUGH THIS EVENING. THESE HIGH WINDS HAVE ALREADY CAUSED SOME
MINOR STRUCTURAL DAMAGE TO UNSECURED ROOFS AND HAVE MADE FIRE
FIGHTING DIFFICULT. WINDS ARE EXPECTED TO DIMINISH AFTER SUNSET.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  WINDS THIS STRONG CAN LEAD TO PROPERTY
DAMAGE...KNOCK DOWN TREES AND POWER LINES. 

$$

TXZ091-100-101-115-116-129>135-141>148-156>162-174-175-300000-
/O.CON.KFWD.WI.Y.0004.000000T0000Z-080130T0000Z/
MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-
HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-
FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY...
JACKSBORO...BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
326 PM CST TUE JAN 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

STRONG NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING. SUSTAINED
WIND SPEEDS OF 20 TO 30 MPH WILL CONTINUE WITH GUSTS NEAR 40 MPH
POSSIBLE THROUGH THIS EVENING. THESE HIGH WINDS WILL CONTINUE TO
MAKE FIRE FIGHTING EFFORTS DIFFICULT. WINDS ARE EXPECTED TO
DIMINISH AFTER SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

77/TD
000 
WWUS74 KFWD 292357
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CST TUE JAN 29 2008

...HIGH WIND WARNING AND WIND ADVISORY FOR PORTIONS OF NORTH TEXAS
WILL BE ALLOWED EXPIRE AT 6 PM CST...AS WINDS READILY DIMINISH
EARLY THIS EVENING...

.A DRY POLAR AIRMASS NOW SETTLING OVER NORTH TEXAS FROM THE
NORTHWEST WILL ALLOW WINDS TO DECOUPLE AND THE PRESSURE GRADIENT
TO RELAX. AS A RESULT...THE VERY GUSTY NORTH AND NORTHWEST WINDS
WILL DIMINISH READILY THROUGH MIDNIGHT...GOING NEAR CALM
OVERNIGHT...BEFORE RETURNING FROM THE SOUTH OVER WESTERN PORTIONS
OF NORTH TEXAS BY DAYBREAK. 

TXZ092>095-102>107-117>123-300100-
/O.EXP.KFWD.HW.W.0001.000000T0000Z-080130T0000Z/
COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...
FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE...
COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI
557 PM CST TUE JAN 29 2008

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 6 PM CST. LOOK FOR VERY GUSTY
NORTH AND NORTHWEST WINDS TO DIMINISH READILY BY SUNSET AND AFTER.

$$

TXZ091-100-101-115-116-129>135-141>148-156>162-174-175-300100-
/O.EXP.KFWD.WI.Y.0004.000000T0000Z-080130T0000Z/
MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-
HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-
FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY...
JACKSBORO...BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
557 PM CST TUE JAN 29 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST. LOOK FOR VERY GUSTY
NORTH AND NORTHWEST WINDS TO DIMINISH READILY BY SUNSET AND AFTER.

$$

05/

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Jan 29, 11:47 AM CST, 35 minutes earlier.

Area forecast discussion, Jan 29, 11:47 AM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 AM CST TUE JAN 29 2008

.1147 AM AVIATION UPDATE...
STRONG WIND GUSTS ARE EXPECTED THROUGH THE AFTERNOON...WITH PEAK
GUSTS IN THE UPPER 50 MPH RANGE...WITH A FEW 60 MPH GUSTS POSSIBLE.
THE WINDS WILL SETTLE DOWN QUICKLY JUST BEFORE SUNSET. THE AREA OF
HIGH WINDS IS RATHER NARROW...AND WILL TRAVERSE THE AREA RATHER
QUICKLY. A FEW WILD FIRES HAVE OCCURRED...AND A RED FLAG WARNING
REMAINS IN EFFECT THROUGH THE AFTERNOON. #26

&&

.UPDATE...
TROUGH/DRYLINE IS NOW LOCATED ALONG A LINE FROM PARIS TO DFW
TO SAN ANGELO AND IS RAPIDLY MOVING SOUTH. THE COLD FRONT IS
LOCATED NEAR A LINE FROM TULSA TO WICHITA FALLS TO ABILENE. AS
SKIES CLEAR OUT AND THE FRONT ARRIVES...EVEN STRONGER WINDS ARE
EXPECTED. WE ARE ALREADY SEEING GUSTS IN THE METROPLEX OVER 40
KTS (46 MPH) AND LOOKING UPSTREAM A FEW GUSTS NEAR THUNDERSTORM
WARNING CRITERIA (58 MPH) ARE NOT OUT OF THE QUESTION.

A THIN LINE OF DUST CAN BE MADE OUT ON VISIBLE SATELLITE FROM NEAR
WICHITA FALLS TO SEYMOUR. EXPECT SOME BLOWING DUST TO REACH OUR
COUNTIES PROBABLY BY NOON. HAVE REMOVED ALL POPS OUT EAST WHERE
PRECIP HAS ENDED. HAVE ADJUSTED DEW POINTS DOWN IN THE WEST WHERE
SEVERAL SITES ARE IN THE SINGLE DIGITS. /13

&&

.PREV DISCUSSION... /ISSUED 508 AM CST TUE JAN 29 2008/

AVIATION...
508 AM CST.
CONCERNS...STRONG LOW LEVEL WINDS AND CROSS WINDS.

MVFR CIGS ARE PUSHING EAST EARLY THIS MORNING AND MAY ONLY AFFECT
KDAL AND KACT 12-14Z BEFORE DEPARTING THE AREA. AFTERWARD...SKIES
SHOULD CLEAR FOR THE AFTERNOON.  A SURFACE TROUGH WILL ZIP ACROSS
THE TAF SITES BY MID MORNING THEN A STRONG COLD FRONT WILL ARRIVE BY
EARLY AFTERNOON.  WE ARE EXPECTING SOUTHWEST TO WEST WINDS OF 20 TO
35 KTS THIS MORNING...THEN NORTHWEST WINDS OF 30 TO 40 KT THIS
AFTERNOON. THE GUST POTENTIAL IS UP TO 45 KTS DURING THE EARLY AND
MID AFTERNOON HOURS. THESE STRONG WINDS MAY ALSO LIFT AND TRANSPORT
WEST TEXAS DUST ACROSS NORTH TEXAS FROM LATE MORNING THROUGH MID
AFTERNOON...THUS WE HAVE MVFR VISIBILITIES FOR BLOWING DUST.

VFR TONIGHT WITH WINDS DIMINISHING QUICKLY...THEN VEERING TO THE
SOUTHEAST BY 10Z.  75

PREV DISCUSSION...
400 AM CST.
A COLD FRONT THAT EXTENDED FROM NORTHWESTERN MISSOURI SOUTHEAST INTO
SOUTHEASTERN COLORADO AS OF 09Z...WILL SWEEP RAPIDLY SOUTHEAST
THROUGH NORTH TEXAS TODAY. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH
WILL BECOME WEST BY MIDDAY AND NORTHWEST AT SPEEDS OF 25 TO 35 MPH
DURING THE AFTERNOON. THERE WILL LIKELY BE SOME GUSTS OVER 45
MPH...ESPECIALLY ACROSS THE NORTHERN AND WESTERN ZONES. THUS A WIND
ADVISORY HAS BEEN ISSUED FOR ALL OF NORTH TEXAS. WE MAY ALSO SEE
SOME DUST LATER TODAY AS THE STRONG WEST AND NORTHWEST WINDS KICK
UP...BUT WILL NOT INCLUDE THIS IN THE WORDED FORECAST AT THIS TIME.
GIVEN THE STRONG WINDS AND MINIMUM RELATIVE HUMIDITIES...WE WILL
KEEP THE RED FLAG WARNING AS IS. TEMPERATURES WILL BE TRICKY
WITH SOME SITES CURRENTLY NEAR THEIR FORECAST HIGHS. THE WINDS WILL
DECREASE QUICKLY THIS EVENING AND BECOME EAST TO SOUTHEAST AFTER
MIDNIGHT AS A SURFACE HIGH QUICKLY MOVES ACROSS AND THEN TO THE EAST
OF NORTH TEXAS. SOUTHERLY WINDS WILL INCREASE WEDNESDAY AS A LEE
SIDE TROUGH DEVELOPS. THUS THERE WILL BE A HIGH FIRE DANGER ONCE
AGAIN WEDNESDAY AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF
NORTH TEXAS. AS ANOTHER SHORTWAVE AND ACCOMPANYING COLD FRONT
APPROACH AND THEN MOVE ACROSS NORTH TEXAS...WE WILL SEE A SLIGHT
CHANCE OF SHOWERS WEDNESDAY NIGHT AND THURSDAY. AN ISOLATED
THUNDERSTORM WILL BE POSSIBLE LATE WEDNESDAY NIGHT ACROSS THE
SOUTHEASTERN ZONES. AS THE UPPER LEVEL LOW MOVES ACROSS SOUTHERN
OKLAHOMA INTO ARKANSAS A BRIEF RAIN/SNOW MIX WILL BE POSSIBLE IN THE
EXTREME NORTHEASTERN ZONES....HOWEVER....NO SNOW ACCUMULATION IS
EXPECTED. RAIN CHANCES WILL RETURN SUNDAY INTO MONDAY...BUT RAINFALL
AMOUNTS LOOK TO BE LIGHT ONCE AGAIN. #58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  30  59  44 /  10   0   0  40
WACO, TX              73  31  63  45 /  10   0   0  40
PARIS, TX             69  27  55  37 /  10   0   0  40
DENTON, TX            68  29  61  39 /   0   0   0  30
MCKINNEY, TX          69  29  56  39 /  10   0   0  40
DALLAS, TX            70  32  59  44 /  10   0   0  40
TERRELL, TX           70  32  58  42 /  10   0   0  40
CORSICANA, TX         71  32  59  42 /  10   0   0  50
TEMPLE, TX            73  32  64  45 /  10   0   0  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

13/26
Hazardous weather outlook, Jan 29, 4:04 AM CST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
404 AM CST TUE JAN 29 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
404 AM CST TUE JAN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A RED FLAG WARNING AND A WIND ADVISORY ARE IN EFFECT FOR ALL OF
NORTH TEXAS TODAY.

A FEW THUNDERSTORMS ARE POSSIBLE EAST OF A PARIS TO HEARNE LINE THIS
MORNING. HOWEVER...NO SEVERE THUNDERSTORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...
A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS WEDNESDAY
AFTERNOON. HIGH FIRE DANGER IS POSSIBLE WEST OF I-35 ON THURSDAY.

ISOLATED THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT SOUTHEAST
OF AN EMORY TO KILLEEN LINE. NO SEVERE THUNDERSTORMS ARE EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:47 AM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more14 hr
Jan 29, 3:49 AM CSTFire Weather WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more12 hr
Jan 29, 3:21 PM CSTRed Flag WarningFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more27 hr

Nearby

High Wind Warnings in Texas, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.